# SDR SIMA20150114008

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,925 hours, 27,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12519
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EXTERIOR AFT EMER LIGHT IS INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONAL CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A SN 65477.
